Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1966, Volume 21, Issue 5(131), Pages 217–232 (Mi umn5920)  

This article is cited in 1 scientific paper (total in 1 paper)


Lectures at the Mathematical Seminar on Homotopic Topology
The Cartan–Serre theorem and intrinsic homology

S. P. Novikov


Full text: PDF file (1732 kB)

English version:
Russian Mathematical Surveys, 1966, 21:5, 209–224

Bibliographic databases:

UDC: 513.83
MSC: 55P20, 55P62, 55R25, 55Q10
Received: 16.03.1966

Citation: S. P. Novikov, “The Cartan–Serre theorem and intrinsic homology”, Uspekhi Mat. Nauk, 21:5(131) (1966), 217–232; Russian Math. Surveys, 21:5 (1966), 209–224

Citation in format AMSBIB
\Bibitem{Nov66}
\by S.~P.~Novikov
\paper The Cartan--Serre theorem and intrinsic homology
\jour Uspekhi Mat. Nauk
\yr 1966
\vol 21
\issue 5(131)
\pages 217--232
\mathnet{http://mi.mathnet.ru/umn5920}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=198481}
\zmath{https://zbmath.org/?q=an:0171.44302}
\transl
\jour Russian Math. Surveys
\yr 1966
\vol 21
\issue 5
\pages 209--224
\crossref{https://doi.org/10.1070/RM1966v021n05ABEH004180}


Linking options:
  • http://mi.mathnet.ru/eng/umn5920
  • http://mi.mathnet.ru/eng/umn/v21/i5/p217

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. E. Kazarian, “Multisingularities, cobordisms, and enumerative geometry”, Russian Math. Surveys, 58:4 (2003), 665–724  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:502
    Full text:279
    First page:6

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021